# SDR HEEA202501130001

- Difficulty date: January 10, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N343PH
- Make and model: Bolkms BK117D2EURO
- Aircraft serial: 20120
- Aircraft time: 5,603 hours
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Part number: M835362024M
- Part serial: NA
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

#1 AND #2 BUS TIE OPEN LIGHT CAME ON IN FLIGHT.
